# SDR DLM11011099

- Difficulty date: July 1, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N813DE
- Make and model: Doug MD-11
- Aircraft serial: 48600
- Aircraft time: 24,558 hours, 3,738 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O FOUND EMERGENCY LIGHTS AT SEAT 32¥ 33¥ 34, 35 INOP.  RECONNECTED WIRE SPLICE AT SEAT 32¥, ALL SEAT LIGHTS OK.
